# SDR ASAA2019043029212

- Difficulty date: April 30, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 40,997 hours, 12,549 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL THE FO HAD BROUGHT UP THE VSD ON HIS INBOARD DU AND ALSO SELECTED ND ON THE LOWER DU WE THEN RECEIVED INTERMITTENT MAP FLAGS ON BOTH THE FO INBOARD DU AND LOWER DU. WE ALSO SAW INTERMITTENT MAP FLAGS APPROXIMATELY 10% OF THE TIME AS WELL. SELECTING THE LOWER DU BACK TO NORMAL CORRECTED THE PROBLEM AND WHEN THE VSD WAS BROUGHT OP ON CAPTAINS INBOARD DU NO FLAGS WERE PRESENT. GROUNDED - YES. VERIFIED NO LAST LAG FLT FAULTS ON FMC BOTH & NO FAULTS ON BOTH DEU'S. ACCOMP FMC'S OPS TEST, BOTH PASS TEST. REF AMM 34-61-00-710-801 & AMM 34-61-00-860-801. ACCOMP. SELF TEST ON BOTH DEU'S BOTH PASS SELF TEST REF AMM 31-62-00-730-001. ACCOMP GPWS OPS TEST, TEST PASS REF AMM 34-46-00-710-801-002.
